Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Indapamide/methyldopa/theophylline

Overdose and interaction leading to hypotension, diuresis and hypokalaemia in an elderly patient: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Chan TYK, Gomersall CD, Cheng CAY, Woo J.Overdose of methyldopa, indapamide and theophylline resulting in prolonged hypotension, marked diuresis and hypokalaemia in an elderly patient. Pharmacoepidemiology and Drug Safety 18: 977-9, No. 10, 1 Oct 2009 - Hong Kong

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Indapamide/methyldopa/theophylline. React. Wkly. 1287, 26 (2010). https://doi.org/10.2165/00128415-201012870-00082

    Download citation

    Keywords

    • Chronic Obstructive Pulmonary Disease
    • Theophylline
    • Naloxone
    • Glasgow Coma Scale
    • Personality Disorder